I ate some shrimp and pork dumplings for dinner about a week ago. At night, I got woken up by severe pain in my lower abdomen, I took some Ibuprofen, and the pain went away. On the next day, I started to feel nausea. This lasted for a few days without any other symptoms. On the sixth day, I took some herbal medicine that helped with nausea. Now I feel bloated, gas medicine does not seem to help, I have been urinating more often, and my mouth is dry. What should I do?
Welcome to icliniq.com.
It looks like some stomach infection. But I would recommend you get your blood sugar test done to be sure if you do not have diabetes. For stomach infection, I would suggest you discuss with your doctor and take Tablet Rifaximin 400 mg twice daily for five days along with a combination of Pantoprazole and Levosulpiride. This should help you with the problem.
Please let me know if you have any loose stools, weight loss, thyroid, or diabetes issues.
I hope it helps you.
Thank youfor the reply.
Are these symptoms related to diabetes? I have no other issues. Thank you very much.
Welcome back to icliniq.com.
Dryness of mouth should be evaluated for diabetes. It is just one of the symptoms of diabetes.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
For now, you can take tablet Pan D (Pantoprazole with Domperidone) twice a day before meals for three days to relieve the bloating sensation ... Read fullMy bloating and chest heaviness gets relieved on burping or belching. What is my problem?
Meanwhile, you should have antacids along with your current medications like tablet Pantoprazole DSR 40 mg or Rabeprazole DSR 20 mg before breakfast once daily for a week and later whenever needed ... Read fullCan the lower abdomen pain be due to ovulation?
The abdominal cramps, constipation, even mild spotting and increased mucoid vaginal discharge are part of a premenstrual syndrome and shall all subside once your withdrawal bleed is initiated ... Hello doctor, For the past two days, I am feeling a mi... Read full
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now